# SDR CALA2025080607392

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 123,645 hours, 18,829 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1156308
- Part serial: 154423
- Condition: Faulted
- Location: Zone 100
- Part time: 31,421 hours, 4,319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE CALC FUEL DROPPED 5K BELOW PROJECTED BURN. FUEL INDICATIONS.  UNRELIABLE PERFORMED FQIS BITE IAW FIM TASK 28-41, FAULT TREE 847,  SELF TEST PASSED, NO ACTIVE OR PRESENT FAULTS. FLT HISTORY, FLT LEG 00,  FOUND FAULT CT DENS SENSE WIRE SHORTED A02. DURING DEBRIEF PILOT ALSO MENTIONED 1000 FUEL IMBALANCE, LT BEING LOW, WITHIN 30 MIN OF TAKEOFF. FAULT HISTORY SHOWS CT DENSE HARNESS SHORTED. REMOVED CTR TANK D SENSE HARNESS IAW AMM 28-41-09. OPS CHECKED GOOD IAW  AMM 28-41-715-001-002.   COMPLIED W ITH ALL CDCCL STEPS REQUIRED. NO LEAKS NOTED. IDT PERFORMED FOR CDCCL AND LEAK CHECK.
